Zhang Shi-sheng, Bian Wen-ming. Fixed Point Indexes and Its Applications to Nonlinear Integral Equations Modeling Infectious Diseases[J]. Applied Mathematics and Mechanics, 1989, 10(5): 385-392.
Citation: Zhang Shi-sheng, Bian Wen-ming. Fixed Point Indexes and Its Applications to Nonlinear Integral Equations Modeling Infectious Diseases[J]. Applied Mathematics and Mechanics, 1989, 10(5): 385-392.

Fixed Point Indexes and Its Applications to Nonlinear Integral Equations Modeling Infectious Diseases

  • Received Date: 1988-01-13
  • Publish Date: 1989-05-15
  • In this paper the fixed point index problem for a class of positive operators with boundary control conditions is discussed,and some sufficient conditions for the fixed pointindex to be equal to 1 or 0 are given.Moreover,a general fixed point theorem of expansions and compressions for cone is obtained,which generalizes and improves the corresponding results of [3,8,9].As an application,we utilize the results presented above to study the existence conditions of positive solutions of nonlinear integral equations modelling infectious diseases.
  • loading
  • [1]
    Fitzpatrick,P.M.and W.P.Petryshyn,Fixed point theorems and the fixed point index for multivalued maps in cones.J.London.Math.Soc.,12,2(1975).75-85.
    [2]
    Guo.D.,Some fixed point theorems and applications,Nonl.Anal.,10(1986),1293-1302.
    [3]
    郭大钧,《非线性泛函分析》,山东科学技术出版社(1985).
    [4]
    Potter,A.J.B,Applications of Hilbert's prejective metrie to certain classes of nonhomogeneous operator(?),Quarl J Math.,Oxford.28(1977) 93-96.
    [5]
    Nussbaum.R.,A penodicity threshold theoiem forme nonlinear integral equations,SIAM J.Math.Anal..9(1978).356-376.
    [6]
    Williams,L.R.and R.W.Legget.Nonzeros of nonlinear integral equations modelieg infectious disease,SIAM J.Math.Anal..13(?)112-121.
    [7]
    郭大钧,传染病模型的非线性积分方程的解的个数,数学年刊,8,1(1987),27-31.
    [8]
    Legget,R.W.and L.R.Williams,A fixed point theorem with applications to an infectious disease model.J.Math.Anal.Appl.,76(1980),91-97.
    [9]
    杜旭光,非线性算子的不动点及固有值,科学通报,5(1983),201-265.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1922) PDF downloads(397) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return